English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2350902      Online Users : 32
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/41410

Title: A Quasi-Boundary Semi-Analytical Approach for Two-Dimensional Backward Heat Conduction Problems
Authors: Chih-Wen Chang;Chein-Shan Liu;Jiang-Ren Chang
Contributors: 國立臺灣海洋大學:系統工程暨造船學系
Keywords: Backward heat conduction problem;Ill-posed problem;Fredholm integral equation;Regularized solution;Fourier series
Date: 2010
Issue Date: 2017-02-15T06:15:52Z
Publisher: Tech Science Press
Abstract: Abstract:In this article, we propose a semi-analytical method to tackle the twodimensional
backward heat conduction problem (BHCP) by using a quasi-boundary
idea. First, the Fourier series expansion technique is employed to calculate the
temperature field u(x, y,t) at any time t < T. Second, we consider a direct regularization
by adding an extra term αu(x, y, 0) to reach a second-kind Fredholm
integral equation for u(x, y, 0). The termwise separable property of the kernel function
permits us to obtain a closed-form regularized solution. Besides, a strategy to
choose the regularization parameter is suggested. When several numerical examples
were tested, we find that the proposed scheme is robust and applicable to the
two-dimensional BHCP.
Relation: 15(1)45-66
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/41410
Appears in Collections:[系統工程暨造船學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML69View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback